# SDR ALG2003F00075

- Difficulty date: July 29, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Engine: Allsn 250C30S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 763080790106
- Part serial: 08811402
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF, DURING CLIMB OUT NR 2 ENGINE OIL TEMP EXCEDED REDLINE.  AIRCRAFT RETURNED TO CREOLE, TEMPERATURE REACHED 115 DEGREES FOR 10 MINUTES, THE MECHANIC CHECKED CHIP PLUGS AND REPLACED THE ENGINE OIL, THERMOSTAT AND OIL COOLER AND HE CHECKED THE ENGINE INTERNAL OIL FILTER.
